# SDR 9714719947

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MSP ON GEAR RETRACTION, THE RIGHT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND RETURNED TO MSP.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.  AIRCRAFT RETURNED TO SERVICE.
